# SDR ARWA20030507

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,352 hours, 23,938 cycles
- Engine: Pwa JT3D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND; AFT LOWER CARGO COMPARTMENT AFT DOOR SUPPORT ANGLE WITH CRACK; STATION 1420. REMOVED ANGLE IAW DPS 3.67-27, FABRICATED NEW ANGLE IAW DPS 3.69-4, PRIMED NEW ANGLE IAW DC8 SRM 51- 1-8 AND INSTALLED ANGLE AIW DC8 SRM 51-1-21.
